# SDR AALA20120515010

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 63,548 hours, 22,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2E FORWARD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR SEAT 2E FORWARD EMERGENCY LIGHT.  OPS CHECK NORMAL.
